DocServer

Items where Subject is "26-xx Real functions > 26Dxx Inequalities"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | W
Number of items at this level: 10.

B

Borwein, Jonathan M. (2008) Hilbert’s Inequality and Witten’s Zeta-function. American Math Monthly, 115 (2). pp. 125-137.

Borwein, Jonathan M. and Girgensohn, Roland (2003) A Class of Exponential Inequalities. Mathematical Inequalities and Applications, 6 . pp. 397-411.

Borwein, Peter (1993) The Arc Length of the Lemniscate { | p(z) | = 1 }. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) The Full Muntz Theorem in C[0,1] and L_1[0,1]. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1993) Generalizations of Muntz's Theorem via a Remez-Type Inequality for Muntz Spaces. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) The $L_p$ Version of Newman's Inequality for Lacunary Polynomials. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1995) Muntz's Theorem on compact subsets of positive measure. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) Newman's Inequality for Muntz Polynomials on Positive Intervals. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1993) The Resolution of Some Conjectures via a Remez-Type Inequality for Muntz Spaces. [Preprint]

W

Wang, J. L. and Zhou, Songping (2002) The Weighted Turan Type Inequality for Generalized Jacobi Weights. [Preprint]

This list was generated on Fri Apr 28 06:14:25 2017 AEST.